Journal of Applied Mathematics
- J. Appl. Math.
- Volume 2013, Special Issue (2013), Article ID 145190, 9 pages.
Common Fixed Point Theorems of New Contractive Conditions in Fuzzy Metric Spaces
Some new limit contractive conditions in fuzzy metric spaces are introduced, by using property (E.A), some common fixed point theorems for four maps are proved in GV-fuzzy metric spaces. As an application of our results, some new contractive conditions are presented, and some common fixed point theorems are proved under these contractive conditions. The contractive conditions presented in this paper contain or generalize many contractive conditions that appeared in the literatures. Some examples are given to illustrate that our results are real generalizations for the results in the references and to show that our limit contractive conditions are important for the existence of fixed point.
J. Appl. Math., Volume 2013, Special Issue (2013), Article ID 145190, 9 pages.
First available in Project Euclid: 14 March 2014
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Zhu, Jiang; Wang, Yuan; Kang, Shin Min. Common Fixed Point Theorems of New Contractive Conditions in Fuzzy Metric Spaces. J. Appl. Math. 2013, Special Issue (2013), Article ID 145190, 9 pages. doi:10.1155/2013/145190. https://projecteuclid.org/euclid.jam/1394807746